# SDR ASAA2019110431248

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,533 hours, 13,670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9521
- Condition: Failed
- Location: Ac Bay
- Part time: 45,198 hours, 14,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. EXTINGUISHES WITH RESET. GROUNDED - YES. BOX FAULTED R/H TCV RESET BOX AND RAN BITE CHECK (HARD FAULTED.) REMOVED AND REPLACED R/H TCV AND RAN BITE CHECK. NO FAULTS NOTED LEAK CHECK GOOD REF B737-800 AMM 21-51-10.
